MathSciNet Relay Station
MathSciNet bibliographic data
MR942757 60G60 (60H15 60J60)
Oelschläger, Karl Homogenization of a diffusion process in a divergence-free random field. Ann. Probab. 16 (1988), no. 3, 1084–1126.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement